Loading...
Loading...

Go to the content (press return)

Vertex-disjoint cycles in bipartite tournaments

Author
González, D.; Balbuena, C.; Olsen, M.
Type of activity
Journal article
Journal
Discrete mathematics
Date of publication
2016-10
Volume
54
First page
69
Last page
72
DOI
https://doi.org/10.1016/j.disc.2017.10.023 Open in new window
Repository
http://hdl.handle.net/2117/111583 Open in new window
https://www.researchgate.net/publication/321113396_Vertex_disjoint_4-cycles_in_bipartite_tournaments Open in new window
URL
http://www.sciencedirect.com/science/article/pii/S157106531630107X Open in new window
Abstract
Let k=2 be an integer. Bermond and Thomassen conjectured that every digraph with minimum out-degree at least 2k-1 contains k vertex-disjoint cycles. Recently Bai, Li and Li proved this conjecture for bipartite digraphs. In this paper we prove that every bipartite tournament with minimum out-degree at least 2k-2, minimum in-degree at least 1 and partite sets of cardinality at least 2k contains k vertex-disjoint 4-cycles whenever k=3. Finally, we show that every bipartite tournament with minimum d...
Citation
González-Moreno, D., Balbuena, C., Olsen, M. Vertex-disjoint cycles in bipartite tournaments. "Discrete mathematics", Octubre 2016, vol. 54, p. 69-72.
Keywords
Bermond-Thomassen conjecture, Bipartite tournament, Minimum outdegree, Prescribed length, Vertex-disjoint cycles
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications

Participants